# SDR CA150521001

- Difficulty date: May 20, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 13,264 hours
- Engine: Allsn 250C30P
- System (JASC): 2550 · Cargo Compartments
- Part: Release Cable
- Part number: 26800400
- Condition: Broken
- Location: External Load
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INADVERTENT RELEASE OF EXTERNAL LOAD DURING FLIGHT.  POST FLIGHT INSPECTION REVEALED BROKEN RELEASE CABLE.
